The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (601 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 2, 1988, pp. 135–139
DOI: 10.4171/ZAA/290

Published online: 1988-04-30

Nodal Domains for One- and Two-Dimensional Elliptic Differential Equations

Erich Müller-Pfeiffer[1]

(1) Pädagogische Hochschule, Erfurt, Germany

Concerning the Schrödinger equation $-\Delta u + q(x) u = 0, x = (x_1, x_2) \in \mathbb R^2$, a condition for $q$ is formulated to ensure that there exists a nodal domain being a circle. Similarly, conditions for the Sturm–Liouville equation are obtained for the existence of a pair of conjugate points.

No keywords available for this article.

Müller-Pfeiffer Erich: Nodal Domains for One- and Two-Dimensional Elliptic Differential Equations. Z. Anal. Anwend. 7 (1988), 135-139. doi: 10.4171/ZAA/290